# SDR SWAA2022040685020

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 277-294 BL 0 WL 208 / REMOVED CRACK DAMAGED FLOOR SUPPORT AT BS277-294 BL0 WL208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 OK TO INSTALL 13656R INSP 387 10/19/19 INSTALLED NEW FLOOR SUPPORT AT BS277-294 BL0 WL208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 13656R 19OCT19
